| dc.creator | Swartz, Charles | es |
| dc.date | 2011-01-07 | |
| dc.date.accessioned | 2025-10-06T15:04:44Z | |
| dc.date.available | 2025-10-06T15:04:44Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1205 | |
| dc.identifier | 10.4067/S0716-09172010000200006 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255375 | |
| dc.description | Let E be a vector valued sequence space with operator valued ß-dual EßY. If E satisfies certain gliding hump assumptions, we show that pointwise bounded subsets of EßY are sequentially equicontinuous. The result is established by considering uniform convergence of the elements in EßY. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1205/pdf | |
| dc.rights | Copyright (c) 2010 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 29 No. 2 (2010); 137-144 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 29 Núm. 2 (2010); 137-144 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2010 | |
| dc.title | Pointwise Boundedness and Equicontinuity in ß-Duals | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |